advertisement
Question
Posted by: wondering | 2008/11/24

Lumps/Boils

Hi Doc,

I have a problem that I hope you can help me pinpoint what it is. Usually when somebody else has used my deodorant (roll-on), I get a lump on my armpits, once its close to healing, I then get it just below my waistline almost by the vaginal area. What could be causing this? Do I need to see a Dr about this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Wondering
You should not share roll on if possible - you can get germs from other people. These type of infections are caused by Staphilococ bacteria. Bactroban oiment will help. If it makes an abcess you may need oral antibiotics
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement